# SDR SIMA200823109

- Difficulty date: August 17, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4771 CREW REPORTED STRONG CHEMICAL FUMES COMING FROM GASPER ABOVE FLIGHT ATTENDANT`S TEMP CONTROL PANEL.  ACFT REMOVED FROM SERVICE.  INSPECTED AND FOUND 1ST BALLAST OF CEILING LIGHT INOPERATIVE WHICH CREATED CHEMICAL ODOR.  REMOVED AND REPLACED BALLAST AND PERFORMED OPERATIONAL CHECK IAW EMB AMM 135 33-21-05.  OPERATIONAL CHECKED GOOD.  ACFT RETURNED TO SERVICE.  (S)
